# SDR AALA20030883

- Difficulty date: August 21, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FOUND LEFT AFT STAIRWELL EMERGENCY LIGHT ASSEMBLY BROKEN.  REPLACED AFT STAIRWELL EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
